팔로우
N. D. Hoang
N. D. Hoang
ing-mat.udec.cl의 이메일 확인됨
제목
인용
인용
연도
Optimal control of the sweeping process over polyhedral controlled sets
G Colombo, R Henrion, DH Nguyen, BS Mordukhovich
Journal of Differential Equations 260 (4), 3397-3447, 2016
1322016
Optimal control of the sweeping process
G Colombo, R Henrion, ND Hoang, BS Mordukhovich
Berlin: Weierstraß-Institut für Angewandte Analysis und Stochastik, 2011
942011
Discrete approximations of a controlled sweeping process
G Colombo, R Henrion, ND Hoang, BS Mordukhovich
Set-Valued and Variational Analysis 23 (1), 69-86, 2015
632015
A generalized Sylvester problem and a generalized Fermat-Torricelli problem
NM Nam, N Hoang
arXiv preprint arXiv:1203.3200, 2012
282012
Extended euler–lagrange and hamiltonian conditions in optimal control of sweeping processes with controlled moving sets
ND Hoang, BS Mordukhovich
Journal of Optimization Theory and Applications 180, 256-289, 2019
252019
Existence, stability and optimality for optimal control problems governed by maximal monotone operators
LM Briceño-Arias, ND Hoang, J Peypouquet
Journal of Differential Equations 260 (1), 733-757, 2016
242016
Lagrange multipliers theorem and saddle point optimality criteria in mathematical programming
DM Duc, ND Hoang, LH Nguyen
Journal of mathematical analysis and applications 323 (1), 441-455, 2006
132006
A unified approach to convex and convexified generalized differentiation of nonsmooth functions and set-valued mappings
NM Nam, ND Hoang, RB Rector
Vietnam Journal of Mathematics 42 (4), 479-497, 2014
22014
Optimal Control of Sweeping Processes Under Monotonicity Conditions
ND Hoang
2018
A Generalized Sylvester Problem and a Generalized Fermat-Torricelli Problem: Existence and Uniqueness of Optimal Solutions
NM Nam, N Hoang
2012
für Angewandte Analysis und Stochastik
G Colombo, R Henrion, ND Hoang, BS Mordukhovich
현재 시스템이 작동되지 않습니다. 나중에 다시 시도해 주세요.
학술자료 1–11